I have been on 20mg fluoxetine now for 4 days and the last 2 days when i have woke up I have started getting tremours and shakes in my body and feeling extremly tired after only being awake a few hours. My vision is also very strange. I am blind at the best of time, but is this normal for vision to go bit blurred. I would appreciate any comments back off more help and understanding about this medication, as my doctor was useless and just rushed me into deciding to take them, because it was only a ten minute appointment. Please any information would be so helpfull to me.
Trembling and floating?
Added 11 Aug 2011:
also the feeling as though (.god this sounds really strange) but feeling as though im not here but i am, lol does anyone understand what I mean .
Added 13 Aug 2011:
It feels like I have got veritgo
Fluoxetine sure can have some bad side effects! If you go straight up this page, to Drugs A to Z, and enter Prozac or Fluoxetine in the search engine it will provide you with a full list of side effects.
It sure caused some odd side effects for me, I had peeling skin on the palms of my hands, profuse perspiring, and an entire host of other lovely side effects.
I discontinued it after being on it about a year for Fibromyalgia pain. I had no problems discontinuing it also. Just thought I'd add that in case you are thinking of trashing this med.
Best wishes fletch!!!
at least I think it would be worth letting the doctor know but maybe if you took 1/2 tablet a day for a week and then see if you still experience any of these problems. I would ask him if I could try this then it will maybe give you body a chance to adjust without having all these side effects I wish you the very best
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2010 • 1 answer
Posted 14 Jun 2011 • 1 answer
Posted 3 Mar 2013 • 3 answers
Posted 21 Mar 2013 • 2 answers
Posted 29 Jan 2015 • 2 answers